Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Bogomolov-Gieseker inequality and cohomology vanishing in characteristic $ p$

Author: Tohru Nakashima
Journal: Proc. Amer. Math. Soc. 123 (1995), 3609-3613
MSC: Primary 14J60; Secondary 14F17, 14J10
MathSciNet review: 1291789
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove an analogue of the Bogomolov-Gieseker inequality for rank-two bundles on varieties defined over a field of positive characteristic. We derive from this some vanishing results for cohomology of line bundles.

References [Enhancements On Off] (What's this?)

  • [G] A. Grothendieck, Technique de descente et théorèmes d'existence en géometrie algébrique I, Séminaire Bourbaki 1959/60.
  • [K] S. Kleiman, Ample vector bundles on algebraic surfaces, Proc. Amer. Math. Soc. 21 (1969), 673-676. MR 0251044 (40:4275)
  • [L-S] H. Lange and U. Stuhler, Vektorbündel auf Kurven und Darstellungen der algebraischen Fundamentalgruppe, Math. Z. 156 (1977), 73-83. MR 0472827 (57:12517)
  • [M1] A. Moriwaki, A note on Bogomolov-Gieseker's inequality in positive characteristic, Duke Math. J. 64 (1991), 361-375. MR 1136381 (92m:14054)
  • [M2] -, Frobenius pull-back of vector bundles of rank 2 over non-uniruled varieties, Math. Ann. 296 (1993), 441-451. MR 1225985 (94j:14039)
  • [M-R] V. B. Mehta and A. Ramanathan, Frobenius splitting and cohomology vanishing for Schubert varieties, Ann. of Math. (2) 122 (1985), 27-40. MR 799251 (86k:14038)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14J60, 14F17, 14J10

Retrieve articles in all journals with MSC: 14J60, 14F17, 14J10

Additional Information

Article copyright: © Copyright 1995 American Mathematical Society

American Mathematical Society